Journal of Statistics Sciences, Volume (1), No (2), Year (2009-1) , Pages (185-195)

Title : ( Estimation of the parameters of the generalized exponential distribution in the presence of outliers generated from uniform distribution )

Authors: Parviz Nasiri , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Gupta and Kundu (1999) de ned the cumulative distribution function of the generalized exponential (GE). It has many properties that are quite similar to those of the gamma distribution. This paper deals with the estimation of the parameters of the generalized exponential distribution in the presence of outliers generated from uniform distribution. The maximum likelihood, moment and mixture of the estimators are derived. These estimators are compared empirically when all of the parameters are unknown. Their bias and mean square error (MSE) are investigated with help of numerical techniques.

Keywords

, Generalized exponential distribution, uniform distribution, outliers, maxi- mum likelihood, moment and mixture
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1031589,
author = {Parviz Nasiri and Jabbari Nooghabi, Mehdi},
title = {Estimation of the parameters of the generalized exponential distribution in the presence of outliers generated from uniform distribution},
journal = {Journal of Statistics Sciences},
year = {2009},
volume = {1},
number = {2},
month = {January},
issn = {0975-1661},
pages = {185--195},
numpages = {10},
keywords = {Generalized exponential distribution; uniform distribution; outliers; maxi- mum likelihood; moment and mixture estimators.},
}

[Download]

%0 Journal Article
%T Estimation of the parameters of the generalized exponential distribution in the presence of outliers generated from uniform distribution
%A Parviz Nasiri
%A Jabbari Nooghabi, Mehdi
%J Journal of Statistics Sciences
%@ 0975-1661
%D 2009

[Download]